# SDR ASAA201904128962

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,139 hours, 13,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT OVERWING EXIT FELL OFF. GROUNDED - YES. REATTACHED EMERGENCY EXIT LENS COVER REF B737-800 AMM TASK 33-51-01, OK.
